MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723NAS; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723NAS; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-723NAS
Medical Device Problem Codes Device Difficult to Program or Calibrate (1496); No Apparent Adverse Event (3189)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 05/26/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
The customer reported via phone call that they were hospitalized due to hyperglycemia and passed out on (b)(6) 2020.The customer¿s blood glucose level was unknown at time of incident.The customer was assisted with troubleshooting.The customer experienced food poison or infection.The customer was treated with strong antibiotics or intravenous fluid.The insulin pump buttons were not responding after replacing battery.The device will be returned for analysis.
 
Additional Manufacturer Narrative
Device passed the displacement test, rewind, self test and a21 error test.All operating currents are within specification.Off no power alarm functions properly.Device was unable to prime during prime/a33 test and alarmed motor error during basic occlusion test due to faulty force sensor resistor.The motor was tested outside of the unit and passed.Unable to perform the occlusion test, excessive no delivery test and the delivery accuracy test due to prime anomaly.Device had intermittent button response on the esc and act buttons due to corroded keypad traces.No button error alarm noted.During visual inspection, the j2 keypad connector on the lcd/b was found locked properly.Device uploaded properly using carelink.Device had cracked battery tube threads, scratched reservoir tube window and cracked reservoir tube lip.The test p-cap and reservoir does lock in place in the reservoir compartment.

Brand Name
PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723NAS
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key10126313
Report Number2032227-2020-126919
Device Sequence Number2341973
Product Code OYC
UDI-Device Identifier00643169202399
UDI-Public(01)00643169202399
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMMT-723NAS
Device Catalogue NumberMMT-723NAS
Device Lot NumberA8723NASJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/01/2020
Initial Date Received by Manufacturer 05/30/2020
Supplement Date Received by Manufacturer07/07/2020
Initial Report FDA Received Date06/06/2020
Supplement Report FDA Received Date07/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age54 YR
Patient Weight93